# SDR SWAA2025020583163

- Difficulty date: January 5, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SUPPORT ANGLE FLOOR STRUCTURE BS 695 AND LBL 24.75 AT PASSENGER CABIN 2024-780204 <[01]. TOOL USED: TEMPE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE 23 JAN 25.;[02] INSTALLED NEW SUPPORT ANGLE AND FASTENERS. LOCATED BS 695 AND LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM: 51-40-02 AND SRM 51-10-02 STEP 9. DWG: 111A6000 ;SHEET:244 ;REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTIVED ACTION 2.  REPLACED SUPPORT ANGLE AND FASTENERS. LOCATED BS 695 AND LBL 24.75 AT PASSENGER CABIN IAW B737-700 SRM: 51-40-02 AND SRM 51-10-02 STEP 9. DWG: 111A6000 ;SHEET:244 ;REV:- SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED; RII.  SEE INDIVIDUAL SIGNOFFS BELOW.
